| Model Number |
100130 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that their endogator irrigation tubing was cracked and leaking during a procedure.No report of injury or procedure delay.
Additional Manufacturer Narrative
The dhr for the lot subject of the event was reviewed and no abnormalities were noted.There have been no other complaints associated with this lot.The endogator tubing subject of the reported event was not returned to medivators for evaluation.Without the returned device, the root cause cannot be determined.No additional issues have been reported.